The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (839 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 3, 1984, pp. 263–269
DOI: 10.4171/ZAA/106

Published online: 1984-06-30

Zur Vollständigkeit des Systems der Eigenfunktionen irregulärer Eigenwertprobleme mit $\lambda$-abhängigen Randbedingungen

Gerhard Freiling[1]

(1) Universität Duisburg-Essen, Germany

We show that the system of eigen- and associated functions of the eigenvalue problem $$y^{(n)} + \sum \limits^{n}_{v=2} p_v (x) y^{(n-v)}) = \lambda y \quad 0 \leq x \leq 1,$$ $$U_v (y, \lambda) = 0, \quad 1 \leq v \leq n,$$ with irregular two-point boundary conditions depending on $\lambda$ is complete in $L_2[0,1]$.

No keywords available for this article.

Freiling Gerhard: Zur Vollständigkeit des Systems der Eigenfunktionen irregulärer Eigenwertprobleme mit $\lambda$-abhängigen Randbedingungen. Z. Anal. Anwend. 3 (1984), 263-269. doi: 10.4171/ZAA/106